- Film coated caplets.. Each contains
- Acetaminophen 500 mg
- Pamabrom 25 mg
- Acetaminophen acts primarily in the CNS, increasing the pain threshold by inhibiting both isoforms of cyclooxygenase, COX-1, COX-2, and COX-3 enzymes involved in prostaglandin (PG) synthesis.
- Pamabrom is a xanthine derivative drug
- might increase the renal blood flow by power of their cardiac stimulant property and vasodilator action which promote filtration of fluid by the glomeruli.
- They also produce diuresis by decreasing the tubular reabsorption of water
- menstrual pain.
- Bloating & discomfort.
- weight gain.
- discomfort associated with premenstrual & menstrual period as headache
Dosages and administration:
2 caplets every 4-6 hrs.
Do not exceed 8 caplets in 24 hrs.
Package of 3 strips (each 10 tablets)